# SDR REXA2015012700100

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-690-303 RT OTBD FLAP INBD SEAL HAS BAD NUTPLATE.  CLOSING RIB REQUIRED.   REMOVED RT OTBD FLAP INBD CLOSING RIB IAW AMM 20-21-00-910-801-A01.  REPAIRED CLOSING RIB IAW EA CRJ 957-03224.  INSTALLED RT OTBD FLAP INBD CLOSING RIB IAW AMM 57-53-32-400-801-A01.
